Peter Humphries
Peter Humphries
Research Associate, University College London
Verified email at math.princeton.edu - Homepage
Title
Cited by
Cited by
Year
Equidistribution in Shrinking Sets and L⁴-Norm Bounds for Automorphic Forms
P Humphries
Mathematische Annalen 371 (3-4), 1497-1543, 2018
152018
Standard zero-free regions for Rankin–Selberg L-functions via sieve theory
P Humphries
Mathematische Zeitschrift 292 (3-4), 1105-1122, 2019
112019
Approximation and equidistribution of phase shifts: spherical symmetry
K Datchev, J Gell-Redman, A Hassell, P Humphries
Communications in Mathematical Physics 326 (1), 209-236, 2014
112014
The distribution of weighted sums of the Liouville function and Pólyaʼs conjecture
P Humphries
Journal of Number Theory 133 (2), 545-582, 2013
82013
Spectral Multiplicity for Maaß Newforms of Non-Squarefree Level
P Humphries
International Mathematics Research Notices 2019 (18), 5703-5743, 2019
52019
Density Theorems for Exceptional Eigenvalues for Congruence Subgroups
P Humphries
Algebra & Number Theory 12 (7), 1581-1610, 2018
52018
On the Random Wave Conjecture for Dihedral Maaß Forms
P Humphries, R Khan
Geometric and Functional Analysis, 2020
32020
Effective lower bounds for L(1,χ) via Eisenstein series
P Humphries
Pacific Journal of Mathematics 288 (2), 355-375, 2017
32017
On the Mertens conjecture for function fields
P Humphries
International Journal of Number Theory 10 (02), 341-361, 2014
32014
The Mertens and Pólya conjectures in function fields
P Humphries
The Australian National University, 2012
32012
Motohashi's fourth moment identity for non-archimedean test functions and applications
V Blomer, P Humphries, R Khan, MB Milinovich
arXiv preprint arXiv:1902.07042, 2019
22019
Optimal Small Scale Equidistribution of Lattice Points on the Sphere, Heegner Points, and Closed Geodesics
P Humphries, M Radziwiłł
arXiv preprint arXiv:1910.01360, 2019
12019
On the Mertens conjecture for elliptic curves over finite fields
P Humphries
Bulletin of the Australian Mathematical Society 89 (1), 19-32, 2014
12014
Distributing Points on the Torus via Modular Inverses
P Humphries
arXiv preprint arXiv:2003.09955, 2020
2020
Test Vectors for Nonarchimedean Godement–Jacquet Zeta Integrals
P Humphries
arXiv preprint arXiv:1903.02031, 2019
2019
Biases in Prime Factorizations and Liouville Functions for Arithmetic Progressions
P Humphries, SM Shekatkar, TA Wong
Journal de Théorie des Nombres de Bordeaux 31 (1), 1-25, 2019
2019
Remarks on a Result of Liu
P Humphries
2017
The system can't perform the operation now. Try again later.
Articles 1–17